VOL. 58 · NO. 4 | Winter 2014
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 58 (4), (Winter 2014)
No abstract available
Articles
Andrew R. Kustin, Liana M. Şega, Adela Vraciu
Illinois J. Math. 58 (4), 867-889, (Winter 2014) DOI: 10.1215/ijm/1446819292
KEYWORDS: 13D02, 13A02, 13D07
Minh Hoang Nguyen
Illinois J. Math. 58 (4), 891-937, (Winter 2014) DOI: 10.1215/ijm/1446819293
KEYWORDS: 53A10, 53C42, 53A35, 53B25
Jason Behrstock, Cornelia Druţu
Illinois J. Math. 58 (4), 939-980, (Winter 2014) DOI: 10.1215/ijm/1446819294
KEYWORDS: 20F65, 53C23, 57M07, 20F10, 20F67, 20F69, 57N10
Jürgen Herzog, Sara Saeedi Madani
Illinois J. Math. 58 (4), 981-995, (Winter 2014) DOI: 10.1215/ijm/1446819295
KEYWORDS: 05B50, 05E40, 13G05
Praise Adeyemo, Frank Sottile
Illinois J. Math. 58 (4), 997-1008, (Winter 2014) DOI: 10.1215/ijm/1446819296
KEYWORDS: 14M15, 14N15, 05E05
Russell Lyons
Illinois J. Math. 58 (4), 1009-1013, (Winter 2014) DOI: 10.1215/ijm/1446819297
KEYWORDS: 51K99, 51M10, 30L05, 53C20
Shaolin Chen, Antti Rasila
Illinois J. Math. 58 (4), 1015-1024, (Winter 2014) DOI: 10.1215/ijm/1446819298
KEYWORDS: 30C80, 32U99
Shuichi Sato
Illinois J. Math. 58 (4), 1025-1039, (Winter 2014) DOI: 10.1215/ijm/1446819299
KEYWORDS: 46E35, 42B25
A. Kohlhaas
Illinois J. Math. 58 (4), 1041-1053, (Winter 2014) DOI: 10.1215/ijm/1446819300
KEYWORDS: 13A30, 13C40, 13H05, 05E40
Karimbergen Kudaybergenov, Timur Oikhberg, Antonio M. Peralta, Bernard Russo
Illinois J. Math. 58 (4), 1055-1069, (Winter 2014) DOI: 10.1215/ijm/1446819301
KEYWORDS: 46L05, 46L40
Y. F. Zhao, Z. Dong
Illinois J. Math. 58 (4), 1071-1091, (Winter 2014) DOI: 10.1215/ijm/1446819302
KEYWORDS: 46L06, 46L07
Yanqi Qiu
Illinois J. Math. 58 (4), 1093-1105, (Winter 2014) DOI: 10.1215/ijm/1446819303
KEYWORDS: 46B10, 46B28
Craig Kleski
Illinois J. Math. 58 (4), 1107-1116, (Winter 2014) DOI: 10.1215/ijm/1446819304
KEYWORDS: 41A36, 46L07, 46L52, 47A20
Xin Chen, Jian Wang
Illinois J. Math. 58 (4), 1117-1144, (Winter 2014) DOI: 10.1215/ijm/1446819305
KEYWORDS: 60G51, 60G52, 60J25, 60J75
Backmatter
Illinois J. Math. 58 (4), (Winter 2014)
No abstract available
Back to Top